# SDR 05FDEA02089

- Difficulty date: July 23, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 46,833 hours, 36,671 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 9B810201
- Part serial: 38253
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON T/O NO AIRSPEED ON CAPT'S AIRSPEED IND. REJECTED  T/O. 90 KNOTS RED TABS C/W. REPLACED DADC CPN 3400104 IAW M/M CHP 34-11-051-4  OPS CK GOOD
